Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Started taking Duromine, constantly urinating. Normal?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi, I've just started on Duromine 30mg for the first time today and have been constantly urinating (like every 1/2 hour or so), is this normal?
Posted Thu, 13 Sep 2012 in Medicines and Side Effects
Answered by Dr. Monika Choudhary 1 hour later

Thanks for posting your query.

Very rarely duromine can cause frequent urination. In addition you may also have increased heart rate and blood pressure.

Discuss with your treating doctor. If symptoms reduce upon lowering the dose/stopping the drug, we can confirm the relation between duromine and frequent urination.

In addition, other causes such as diabetes, blood sugar, urine routine examination and culture test done to rule out the later causes.

I hope your query has been answered. Let me know if you have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor